# SDR UALA2012030701484

- Difficulty date: March 6, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,123 hours, 15,886 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6740B04
- Part serial: 961
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FIRE LOOP A TB 450VT2 NEED OP CHECK AFTER SUPPORT BRACKT INSTALLATION.   REPLACED BRACKET AND BURNDY BLOCK.  NR 2 ENG STILL HAS "A" LOOP FAULT AFTER ENG START.  FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED FIRE LOOP, OPS CHECKS GOOD.  MESSAGE RETURNED.  REPLACED 4000WD1 AND 3WD2.  CHKD OK ON ENG RUN AND BITE TEST.  FAULT REOCCURED ON TAXI OUT.  RING OUT ALL WIRING AND LOOPS ALL CHECK GOOD.  WITH ENG BLEED ON FIRE LOOP 'A' FAULTING.  WITH APU BLEED ON AND BOOST 1 SELECTED, NR 2 ENG FIRE LOOP 'A' FAULTS.  LARGE LEAK FOUND AT OVERPRESSURE VALVE ON NR 2 ENG.  REPLACED OVERPRESS VALVE, NO LEAKS.  REPLACED FDU PER MM WITH APU BLEED ON, NO FIRE DET FAULTS.  RAN ENG FOR 10 MIN WITH BLEED ON, NO FAULTS.
